# SDR AALA202409277634

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 41,750 hours, 17,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ESCAPE SLIDE GIRT BAR MISSING RED TUBING ON ONE END. MAINTENANCE INSTALLED HEAT SHRINK TUBING ON L2 DOOR ESCAPE SLIDE GIRTBAR REF WITH AMM 25-66-01.
